Effects of magnetic field on the flow of a Jeffrey fluid through a porous medium in an annulus with peristalsis

B. Jyothi, B. Satyanarayana

Abstract


In this paper, we investigated the effect of magnetic field on the peristaltic transport of a Jeffrey fluid through a porous medium in an annulus.  The analysis has been carried out in the wave frame of reference with long wavelength and zero Reynolds number assumptions. The expressions for the velocity field and the heat transfer coefficient are obtained analytically. The effects of various emerging parameters on the axial pressure gradient and pumping characteristics are discussed in detail with the aid of graphs.


Full Text: PDF

How to Cite this Article:

B. Jyothi, B. Satyanarayana, Effects of magnetic field on the flow of a Jeffrey fluid through a porous medium in an annulus with peristalsis, Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 207-221

Copyright © 2015 B. Jyothi, B. Satyanarayana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS